Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ \Sigma $-symmetric locally convex spaces


Author: D. E. Edmunds
Journal: Proc. Amer. Math. Soc. 14 (1963), 697-700
MSC: Primary 46.01
MathSciNet review: 0154096
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Warner and A. Blair, On symmetry in convex topological vector spaces, Proc. Amer. Math. Soc. 6 (1955), 301-306. MR 0068728 (16:932c)
  • [2] M. Mahowald and G. Gould, Quasi-barrelled locally convex spaces, Proc. Amer. Math. Soc. 11 (1960), 811-816. MR 0123170 (23:A499)
  • [3] M. Mahowald, Barrelled spaces and the closed graph theorem, J. London Math. Soc. 36 (1961), 108-110. MR 0125426 (23:A2728)
  • [4] N. Bourbaki, Espaces vectoriels topologiques, Chapitres 3-5, Hermann, Paris, 1955.
  • [5] V. Pták, Completeness and the open mapping theorem, Bull. Soc. Math. France 86 (1958), 41-74. MR 0105606 (21:4345)
  • [6] A. Grothendieck, Espaces vectoriels topologiques, 2nd ed., Sociedade de Matemática de São Paulo, São Paulo, 1958. MR 0077884 (17:1110a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0154096-2
PII: S 0002-9939(1963)0154096-2
Article copyright: © Copyright 1963 American Mathematical Society